MAUDE Adverse Event Report: COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

COVIDIEN LP VALLEYLAB; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number E2515H
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
While opening supplies for surgical procedure the valleylab rocker pencil was noted to actually have the tip pierced through the plastic holster and sterile packaging.Supply kept and handed over to materials management.New supplies obtained.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key22506291
Report Number22506291
Device Sequence Number15639733
Product Code GEI
UDI-Device Identifier10884524000046
UDI-Public(01)10884524000046
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
Report Date (Section F) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberE2515H
Device Lot Number250200192R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/25/2025